# SDR GLBA96241

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - RIGHT AIR CONDITIONING PACK FAILED IN FLIGHT ON HIGH AND COULD NOT KEEP CABIN COMFORTABLE.  MAINTENANCE REPLACED CABIN TEMP CONTROL VALVE.  (M)
